# SDR 2016FA0000582

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: General aviation
- Aircraft: N601RC
- Make and model: Cndair CL6002A12
- Aircraft serial: 3055
- Aircraft time: 10,991 hours, 6,234 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 245906
- Part serial: 0194
- Condition: Melted
- Location: Instrument Panel
- Part time: 10,991 hours, 6,234 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A PORTION OF THE PILOTS INSTRUMENTATION BACK LIGHTING INOPERATIVE, TECHNICIAN REPLACED FAULTY INCANDESCENT LAMP DIMMER, VISUALLY INSPECTING FAULTY INCANDESCENT LAMP DIMMER REVEALED OUT PUT 7 1/2 AMP CIRCUIT BREAKER LV2 MELTED AND CIRCUIT BREAKER WAS NOT TRIPPED NOR COULD IT BE PULLED.
